# SDR 20001101SH029

- Difficulty date: October 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N936AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 936
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L106FA0
- Part serial: MG041
- Condition: Cracked
- Location: Propeller
- Part time: 2,771 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION, FOUND EVIDENCE OF A POSSIBLE CRACK IN THE BLADE BETWEEN THE 39 AND 42 INCH STATIONS.  (X)
